MathSciNet Relay Station
MathSciNet bibliographic data
MR171767 (30 #1994) 10.43 (10.64)
van Lint, J. H.; Richert, H.-E. Über die Summe $$\sum\sb {\scriptstyle n\leqq x\atop \scriptstyle p(n)<y}{\mu\sp 2(n)\over \varphi(n)}$$ (German) Nederl. Akad. Wetensch. Proc. Ser. A 67=Indag. Math. 26 1964 582–587.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement